# SDR AALA20140517004

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 59,861 hours, 9,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT.  OPERATIONS CHECKED NORMAL.
